# SDR EVCA202010213

- Difficulty date: October 21, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- Aircraft time: 7,711 hours, 32,721 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Part serial: A4142
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, MR BLADE LEADING WAS FOUND DEBONDED ON UPPER SURFACE APPROXIMATELY 3 INCHES FROM TIP.
